It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi guys,

just wondering if this was normal.. started taking iron tablets around 3 weeks ago & have noticed in the past week I've been having a queasy tummy pretty much all day every day - notice it more after eating. No vomiting or anything though.

i know it can be a common side effect of iron, but since its only kicked in now and not when I started taking them, could it be still related?

I realise a doctor would be the best person to ask but I'm in a rural area and cant get appointments for weeks

thanks in advance :)





All times are GMT -7. The time now is 02:07 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!